MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-00
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when checking the device, it was found that the power was low.There was no patient involved.
 
Additional Manufacturer Narrative
The console was not returned to the manufacturer for investigation; however, it was serviced at user facility by field service engineer (fse).During evaluation of the console at user facility, it was identified that the components high reflector mirror and brick were defective.The brick was replaced; the issue was resolved and the console worked within the specifications.As a result, the console was functioning as intended, therefore the reported allegation is confirmed.It is likely that the defective components could have affected the device performance leading to the event experienced by the customer.The replaced brick was received at manufacturer for investigation.Upon receipt of the brick at quality assurance laboratory, the component was thoroughly analyzed.Visual inspection identified the brick was in overall good physical condition.The ends were intact with all screws in place.There was leakage along the end cap seams.The body had traces of residual on the surface, and the light shines through the rod.The console was installed on (b)(6) 2008, and this event occurred 17 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review was completed and confirmed that the event of low power was defined in the risk documentation.Based on review of all information available and analysis results, an investigation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23457838
Report Number2124215-2025-78264
Device Sequence Number8056831
Product Code GEX
UDI-Device Identifier07290109146171
UDI-Public(01)07290109146171(11)080309(10)6-70367
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-00
Device Catalogue Number0638-803-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown